DOI QR코드

DOI QR Code

NEW INEQUALITIES OF OSTROWSKI AND TRAPEZOID TYPE FOR N-TIME DIFFERENTIABLE FUNCTIONS

  • Pachpatte, B.G. (57 Shri Niketan Colony, Near Abhinay Talkies)
  • Published : 2004.11.01

Abstract

In this paper using integral representations for n-time differentiable mappings, we establish new generalizations of certain Ostrowski and Trapezoid type inequalities by using fairly elementary analysis.

References

  1. P. Cerone, S. S. Dragomir and J. Roumelotis, Some Ostrowski type inequalities for n-time differentiable mappings and applications, Demonstratio Math. 32 (1999), no. 4, 697–712
  2. P. Cerone, S. S. Dragomir, J. Roumelotis and J. Sunde, A new generalization of the Trapezoid formula for n-time differentiable mappings and applications, Demonstratio Math. 33 (2000), no. 4, 719–736
  3. A. M. Fink, Bounds on the deviation of a function from its averages, Chechslovak Math. Jour. 42 (1992), 289–310
  4. D. S. Mitrinovic, J. E. Pecaric and A. M. Fink, Inequalities for functions and their integrals and derivatives, Kluwer Academic Publishers, Dordrecht, 1994
  5. B. G. Pachpatte, On Gruss type integral inequalities, J. Inequal. Pure Appl. Math. 3 Art. 11, no. 1, 2002
  6. B. G. Pachpatte, On multivariate Ostrowski type inequalities, J. Inequal. Pure Appl. Math. 3 Art. 58, no. 4, 2002

Cited by

  1. INEQUALITIES FOR THE RIEMANN-STIELTJES INTEGRAL OF PRODUCT INTEGRATORS WITH APPLICATIONS vol.51, pp.4, 2014, https://doi.org/10.4134/JKMS.2014.51.4.791